# SDR DHL2003807554

- Difficulty date: November 3, 2003
- Submitted: November 22, 2003
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 84,293 hours, 26,186 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Rt Wing
- Part time: 84,293 hours, 26,186 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 MAIN TANK INTERIOR FITTING CRACKED STA XRS 22.750 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PG 1, ATM PO201734, DWG 5615910.  REMOVED CRACKED FITTING IAW SRM 51-1-20D PG 21, SRM 51-1-21 PG 1, SRM 51-3-0 PG 1.  FABRICATED NEW FITTING IAW ATM PO201734, DWG 5615910.  HEAT TREATED NEW FITTING IAW SRM 51-1-1.  PERFORMED NDT INSPECTION IAW NDT SPM PART 08-00-02/07.  CLEANED, TREATED AND APPLIED FUEL COATING MATERIAL IAW SRM 51-1-12 PG 12.  INSTALLED FITTING WITH NEW FASTENERS IAW SRM 51-1-20D PG 9, SRM 51-1-21 PG 1, SRM 51-3-0 PG 1, SRM 51-3-1 PG 1, 2.  REFER TO NR 1482 FOR LEAK CHECK.
